MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, LIPPED, 36MM ID GROUP 4 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

EXACTECH, INC. NV GXL LNR, LIPPED, 36MM ID GROUP 4 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Catalog Number 132-36-54
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 01/04/2012
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient had a left total hip arthroplasty on (b)(6) 2012, with no reported revision.No other patient information / medical history reported.No radiographic images of the device are provided.The device will not be returned.There is no other information available.
 
Additional Manufacturer Narrative
D10.H10.Pending investigation.These devices are used for treatments, not diagnosis.There is no other information available.Concomitants: 120-65-25 - bone screw 6.5mm dia x 25mm long (b)(6).160-01-16 - pf stem tapered plasma ext offset sz 16 (b)(6).170-36-00 - biolox delta femoral head 36mm od, +0mm (b)(6).180-01-60 - nv crown cup clstr hole 60mm group 4 (b)(6).620-00-02 - platelet rich plasma kit with spray tips (b)(6).620-11-02 - accelerate conc.Sys rep by 620-12-02 (b)(6).
 
Additional Manufacturer Narrative
Based on the available information, the patient meets the following risk criteria for early prosthesis wear and/or osteolysis: implanted with a lateralized liner, combination of largest available femoral head and/or thinnest available acetabular liner was used, and implanted with a component having a shelf age of greater than 2 years.The most likely cause for the reported revision due to prosthesis wear and osteolysis may have been a combination of risk factors such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed as the devices were not returned for evaluation, and images and radiographs were not provided.H6: corrected health effect, component, and investigation clinical codes.

Brand Name
NV GXL LNR, LIPPED, 36MM ID GROUP 4 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
matt collins
MDR Report Key19132045
Report Number1038671-2024-00903
Device Sequence Number6901057
Product Code LZO
UDI-Device Identifier10885862023438
UDI-Public10885862023438
Combination Product (Y/N)N
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/04/2016
Device Catalogue Number132-36-54
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2023
Supplement Date Received by Manufacturer11/18/2024
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date10/22/2024
Date Device Manufactured12/06/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1729-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown